RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 3, Pages 457–509 (Mi mmj631)  

This article is cited in 7 scientific papers (total in 7 papers)

Jordan constant for Cremona group of rank $3$

Yuri Prokhorov, Constantin Shramov

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow, Russia, 119991

Abstract: We give explicit bounds for Jordan constants of groups of birational automorphisms of rationally connected threefolds over fields of zero characteristic, in particular, for Cremona groups of ranks $2$ and $3$.

Key words and phrases: birational automorphisms, Cremona group, Jordan property, Jordan constant.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.17323/1609-4514-2017-17-3-457-509

Full text: http://www.mathjournals.org/.../2017-017-003-004.html
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1608.00709
MSC: 14E07, 14J30
Received: August 30, 2016; in revised form June 8, 2017
Language:

Citation: Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank $3$”, Mosc. Math. J., 17:3 (2017), 457–509

Citation in format AMSBIB
\Bibitem{ProShr17}
\by Yuri~Prokhorov, Constantin~Shramov
\paper Jordan constant for Cremona group of rank~$3$
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 3
\pages 457--509
\mathnet{http://mi.mathnet.ru/mmj631}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-3-457-509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3711004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416896900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029226097}


Linking options:
  • http://mi.mathnet.ru/eng/mmj631
  • http://mi.mathnet.ru/eng/mmj/v17/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
    2. Z. Reichstein, “The Jordan property of Cremona groups and essential dimension”, Arch. Math., 111:5 (2018), 449–455  crossref  mathscinet  zmath  isi  scopus
    3. V. L. Popov, “Compressible Finite Groups of Birational Automorphisms”, Dokl. Math., 98:2 (2018), 413–415  mathnet  mathnet  crossref  zmath  isi  elib  scopus
    4. Yu. Prokhorov, C. Shramov, “$p$-subgroups in the space Cremona group”, Math. Nachr., 291:8-9 (2018), 1374–1389  crossref  mathscinet  zmath  isi  scopus
    5. E. A. Yasinsky, “P-Subgroups in Automorphism Groups of Real Del Pezzo Surfaces”, Dokl. Math., 97:2 (2018), 129–130  mathnet  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  scopus
    6. A. G. Kuznetsov, Yu. G. Prokhorov, C. A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jap. J. Math., 13:1 (2018), 109–185  crossref  mathscinet  zmath  isi  scopus
    7. Yu. Prokhorov, C. Shramov, “Finite groups of birational selfmaps of threefolds”, Math. Res. Lett., 25:3 (2018), 957–972  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:224
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020